| Model Number |
72404253-12 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Erosion (1750); Unspecified Infection (1930); Pain (1994); Discomfort (2330)
| Date of Event |
03/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experienced pain and discomfort.A surgical procedure was performed, during which an infection and erosion of the pump through the scrotum were identified.The ipp was explanted.No additional information was provided.
Additional Manufacturer Narrative
Model number/catalog number: 72404156.Serial number: n/a.Batch/lot number: 1100819464.Model/catalog description: reservoir 100 ml pc/iz.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptoms are known risk associated with this device type and indicated as such in the instructions for use.Based on the information available, the conclusion code of known inherent risk of device was assigned to this investigation.